# SDR FDEA201507142232

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 629 hours, 23,047 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 251N401611
- Condition: Damaged
- Location: Module
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LEFT HYD LEAK AFTER LANDING.  FOUND O RING TORN ITEM 175 ON FLAP SLAT DEPRESSURIZATION MODULE UNION STEEL ITEM 171 REFER IPC27-51-29-01.  REPLACED O RING IAW AMM CHP 20-10-19-04-0.  SERVICED LT HYD SYS IAW AMM CHP 12-12-01-3.  NO NOSE WHEEL STEERING ON TAXI IN, SYS DROPPED TO 0.22 HYD QTY.  ACFT HAD TO BE TOWED IN.
